# SDR P2EA2001M0003

- Difficulty date: September 21, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- Aircraft time: 50,012 hours, 28,708 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2588733511
- Part serial: 85085359
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTO PILOT ON HDG2 HOLD WILL NOT MAINTAIN BANK AND ROLL LEVEL AND OCCASIONALLY JERKS ABRUPTLY.  REPLACED NR 1 VERTICAL GYRO PER MM 34-22-11, OPERATIONAL CHECK OKAY.
